# SDR SIMA20120312004

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 25,267 hours, 22,335 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3417 THE CREW REPORTED THAT WHEN ANTI-ICE ACTIVATED DURING ICING CONDITIONS THERE WAS A BURNING ODOR.  AFTER LANDING /PERFORMED PNEUMATIC ICE TEST ON ACTIVATION OF ICE DETECTION NR 2, THE BURNING ODOR WAS PRESENT AGAIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED NR 2 ANTI-ICING SYSTEM OPERATIONAL CHECK GOOD IAW EMB 140 AMM 30-00-00.  NO SMELLS NOTED.  FOUND BIRD INGESTED IN NR 2 COMPLIED WITH NR 2 ENGINE BOROSCOPE INSPECTION COMPRESSOR SECTION IAW ETN EM 72-026 NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
